On the stabilization of solutions of a class of unstable distributed systems by means of boundary control
Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1708-1715
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_10_a15,
author = {V. A. Brusin},
title = {On the stabilization of solutions of a class of unstable distributed systems by means of boundary control},
journal = {Differencialʹnye uravneni\^a},
pages = {1708--1715},
year = {1995},
volume = {31},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_10_a15/}
}
TY - JOUR AU - V. A. Brusin TI - On the stabilization of solutions of a class of unstable distributed systems by means of boundary control JO - Differencialʹnye uravneniâ PY - 1995 SP - 1708 EP - 1715 VL - 31 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_10_a15/ LA - ru ID - DE_1995_31_10_a15 ER -
V. A. Brusin. On the stabilization of solutions of a class of unstable distributed systems by means of boundary control. Differencialʹnye uravneniâ, Tome 31 (1995) no. 10, pp. 1708-1715. http://geodesic.mathdoc.fr/item/DE_1995_31_10_a15/